a doctor told me PVC's are stress. mine seem to go waves. for awhile I get them and then I don't. he told me to find things to keep me busy. I used to get them bad at bedtime. now I read just before sleep and its cut them right down so I'd say the doctor is right and yes I suffer from anxiety and stress which the heart reacts to
probably medication is the go for you. my mother has atrial fibrillation and she takes atenol and it works excellent. doesn't control the rhythm, but controls the speed and her high blood pressure well. she takes 75mg a day (50 in the morning, 25 at night)
I have SVT too, you are safe to exercise. I use my exercise bike twice a day. in fact exercise helps it. I use an exercise bike for my back problem (scoliosis, arthritis). years ago I used to run. of course I can't now because my back is so bad. if it comes on when you exercise is stop and wait til it stops then go back to what you where doing. thats wha...
give it up not good for you heart and other organs like liver and kidneys. hospital told me to avoid alcohol because it can trigger SVT. they say I can drink beer moderately. also too much booze will dehydrate you severely which can upset heart rhythm and blood pressure
hi everyone. I've managed to reduce my night time palpitations by lieing on my back when I sleep and not moving plus clear my mind of any stress. I used to get them nearly every night, with this method I've cut them right down and rarely get them at night now. I was diagnosed with SVT 11 years ago
my mother had a cardioversion for AFIB, it only lasted 3 months. the cardiologist didn't want to try another one, she's taking atenol now to maintain a normal heart rate
*cardioversions are normally just a quick method to get it back in rhythm, not really a good permanent treatment, here in australia doctors treat AFIB with drugs, if the drugs fa...
hi. my mother was zapped it only lasted 3 months...now she takes atenol to control her atrial fibrallation & cartia (aspirin) to prevent blood clots forming, doctors told us you can live with a heart out of rhythm as long as its not going fast, more than 100bpm. the atenol keeps her heart under 90bpm
also my heart is out of rhythm too I have SVT, had i...
I've got the same symptoms too like...heart palpitations, upset stomach, chest & throat pressure. I have a gassy drink when I get the palpitations which helps a lot..also I have difficulty in burping, so I live on gassy drinks everyday to relieve the pressure. the vagus nerve is easily irriitated by stomach ulcers which leads to heart palpitations
here is my method-I inhale in air, insert my thumb in mouth and blow hard then exhale slowly. has worked most of the time of my SVT attacks. a nurse at the hospital taught it to me, she said its the safest method...prevents hospital visits which is great
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.